Publication
Title
Evaluating the probability integral using Wallis's product formula for π
Author
Language
English
Source (journal)
The American mathematical monthly / Mathematical Association of America [Washington, D.C.] - Menasha, Wis., 1894, currens
Publication
Menasha, Wis. : Mathematical Association of America, 2009
ISSN
0002-9890 [print]
1930-0972 [online]
Volume/pages
116:6(2009), p. 538-541
ISI
000207892700006
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 13.02.2015
Last edited 11.07.2017